# SDR SWIA2020021848543

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CROSSBEAM AT FS1051.30 FROM LH FLOOR SILL TO LBL27.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   BLENDED CORROSION ON FLOOR CROS BEAM FROM LH FLOOR SILL TO LBL 27.00 AT FS 1051.30 AND FOUND TO BO OUT OF LIMITS. REPAIRED AREA BY COMPLYING WITH ALL STEPS OF REO.
